# SDR AALA202309288517

- Difficulty date: September 16, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 35,619 hours, 15,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLE ON FLOOR BEAM UPPER CHORD LOCATED AT BS 986 AND RBL 45. REPAIR FLOOR BEAM PER SRM 53-70-51-2R-6 ALTERNATIVE 4.
